# SDR DALA2019040702267

- Difficulty date: March 17, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,772 hours, 24,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING L1 SLIDE CHANGE WITH W/C 2561-4003LF, RECEIVED " EPSU INT LOAD FWD L" FAULT DURING OPERATIONAL CHECK OF THE ESCAPE -FACILITIES, REPLACED EPSU (10WL)
